Related Questions

I've started 50mg of seroquel (quetiapine) xr, I've heard it causes weight gain. How can I avoid this?

Increase exercise. To avoid gaining weight with seroquel (quetiapine), (quetiapine) increase your daily exercise. Also make sure you eat a healthy diet focusing on veggies, lean proteins, good fats, fruits, and complex carbohydrates rather than high-sugar foods. Hopefully the seroquel (quetiapine) will help relieve the symptoms that are bothering you, and you'll continue working with your psychiatrist towards that end. Read more...
diet, exercise. Knowing that seroquel (quetiapine) has possibly cause weight gain, if this has been prescribed for you, then deal with this right from the start! if you feel like snacking, watch what you snack on. If you feel hungrier than usual, watch what you are eating. Try to eat less bread, pasta, sugary foods, and eat more vegetables and fruits as your carbs. Eat protein with every meal. Exercise, start walking more. Read more...